Appendix on return-time sequences
Publications Mathématiques de l'IHÉS, Volume 69  (1989), p. 42-45
@article{PMIHES_1989__69__42_0,
     author = {Bourgain, Jean and Furstenberg, Harry and Katznelson, Yitzhak and Ornstein, Donald S.},
     title = {Appendix on return-time sequences},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {69},
     year = {1989},
     pages = {42-45},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1989__69__42_0}
}
Bourgain, Jean; Furstenberg, Harry; Katznelson, Yitzhak; Ornstein, Donald S. Appendix on return-time sequences. Publications Mathématiques de l'IHÉS, Volume 69 (1989) , pp. 42-45. http://www.numdam.org/item/PMIHES_1989__69__42_0/

[B1] J. Bourgain, On the maximal ergodic theorem for certain subsets of the integers, Israel J. Math., 61 (1) (1988), 39-72. | MR 89f:28037a | Zbl 0642.28010

[B2] J. Bourgain, On the pointwise ergodic theorem on Lp for arithmetic sets, ibid., 73-84. | MR 89f:28037b | Zbl 0642.28011

[B3] J. Bourgain, An approach to pointwise ergodic theorems, Springer LNM, 1317 (1988), 204-223. | MR 90b:28016 | Zbl 0662.47006

[B4] J. Bourgain, Return time sequences of dynamical systems, preprint IHES, 3/1988.

[B5] J. Bourgain, Almost sure convergence and bounded entropy, Israel J. Math., 63 (1) (1988), 79-97. | MR 89k:60052 | Zbl 0677.60042

[B6] J. Bourgain, Temps de retour pour les systèmes dynamiques, CRASc Paris, Ser I, 306 (1988), 483-485. | MR 89e:28025 | Zbl 0655.58022

[Fu] H. Furstenberg, Recurrence in ergodic theory and combinatorial number theory, Princeton UP, 1981. | MR 82j:28010 | Zbl 0459.28023

[Ga] A. Garsia, Martingale Inequalities, Benjamin, 1970. | Zbl 0284.60046

[K-W] Y. Katznelson, B. Weiss, A simple proof of some ergodic theorems, Israel J. Math., 42 (4) (1982), 391-395. | MR 84i:28020 | Zbl 0546.28013

[Lé] D. Lépingle, La variation d'ordre p des semi-martingales, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 36 (1976), 295-316. | MR 54 #8849 | Zbl 0325.60047

[Ma] J. M. Marstrand, On Khinchine's conjecture about strong uniform distribution, Proc. London Math. Soc., 21 (1970), 540-556. | MR 45 #185 | Zbl 0208.31402

[Nev] J. Neveu, Martingales à temps discret, Masson, 1972. | MR 53 #6728

[Ra] D. A. Raikov, On some arithmetical properties of summable functions, Mat. Sb., 1 (43) (1936), 377-384. | Zbl 0014.39701

[Ri] F. Riesz, Sur la théorie ergodique, Comment. Math. Helv., 17 (1945), 221-239. | MR 7,255b | Zbl 0063.06500

[S] R. Salem, Collected works, Hermann, Paris, 1967.

[St] E. Stein, On limits of sequences of operators, Ann. Math., 74 (1961), 140-170. | MR 23 #A2695 | Zbl 0103.08903

[Vaug] R. C. Vaughan, The Hardy-Littlewood method, Cambridge Tracts, 70 (1981). | MR 84b:10002 | Zbl 0455.10034

[Vin] I. M. Vinogradov, The method of trigonometrical sums in the theory of numbers, Interscience N. Y., 1954. | Zbl 0055.27504

[W] B. Weiss, Private communications.

[W1] M. Wierdl, Pointwise ergodic theorem along the prime numbers, Israel J. Math., 64 (1988), 315-336. | MR 90f:11062 | Zbl 0695.28007